# SDR COEA2011111701788

- Difficulty date: November 17, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N788FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0286
- Aircraft time: 10,138 hours, 11,785 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 2611040123512
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INPS PDX / LEVEL 2 CORROSION:  DURING INSPECTION FOUND ALL 5 CARGO AREA SEAT TRACKS CORRODED BEYOND SERVICEABLE LIMITS IN VARIOUS LOCATIONS.  DAMAGE RANGES BETWEEN FUSELAGE STATION 166 - 332.  REMOVE AND REPLACE SEAT TRACKS WITH FACTORY REPLACEMENT PARTS.  (PNS 2611040-1, 2611040-2, 2611040-3, 2611040-5 AND 2611040-12).
